# SDR SWIA201336471

- Difficulty date: December 22, 2013
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N924SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7681
- Aircraft time: 30,248 hours, 25,184 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Repair
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LOWER FS 280 CROSS BEAM PREVIOUS REPAIR CRACKED AT RBL 9.0.  C CHECK REPAIRED FS 280 FLOOR CROSS BEAM IAW REO.
